Vol. 77, No. 1, 1978

Recent Issues
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Representations of the Mautner group. I

Lawrence Wasson Baggett

Vol. 77 (1978), No. 1, 7–22
Abstract

The five-dimensional connected Lie group known as the “Mautner group” is not of type I. In fact all of its irreducible unitary representations are not yet known. We present here a discussion of the known representations and produce a five-parameter family of new representations.

Mathematical Subject Classification 2000
Primary: 22E27
Secondary: 22D10
Milestones
Received: 28 October 1977
Published: 1 July 1978
Authors
Lawrence Wasson Baggett